Facebook Pixel
EmpowHER Guest

i am on Premarin post hysterectomy still have my ovaries my breasts hurt SO BAD!

By Anonymous July 21, 2015 - 5:13pm
Rate This

put on estrogen cause my levels are so low cant take the breast pain and weight gain

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thank you for your post and I'm sorry you're in so much pain.

It used to be a given that every woman (with no history of reproductive cancer) was put on hormone replacement therapy after a hysterectomy or simply after menopause. But side effects and other concerns have changed that . Your unbearable breast pain is one of them and living like this is no way to live.

My advice is to talk to your doctor about a couple of things. Either lowering your dosage or even switching to another set of drugs that can help you with your estrogen levels is possible and there are also lifestyle and natural methods that can enhance your health too.

Here is a thread about the topic that I think can help you:

Please let us know how things go-


July 22, 2015 - 4:51am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Menopause Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!